# SDR 06FDEA03910

- Difficulty date: November 7, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY DOOR OUTER SKIN DAMAGED ALL AROUND OUTER EDGE, AFT LT, OUT OF LIMITS.  REMOVED AN AREA APX 3" BY 16" FROM AFT LT EDGE SKIN OF E/E BAY DOOR.  FABRICATED FILLER FROM 2024-T3 .040, LOT 707522 AND PATCH FROM 2024-T3, 050, LOT NR 715012 PER SRM 52-00-3, FIG 1.  ALODINED AND PRIMED PER SRM 51-10-2, INSTALLED PER SRM 51-30-2.
